# SDR AALA202512150391

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 37,126 hours, 15,489 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fork
- Part number: D5392408320090
- Condition: None
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE AFT AVIONIC COMPARTMENT RACK 80VU THE LOWER LEFT-HAND FORK END FITTING BETWEEN FR 23 AND FR 24 AT S32L NEEDS TO BE REPLACED PER THE INSTRUCTIONS ON EA 369573. REPLACED FORK END FITTING PER EA 369573.
